# SDR HYIA68752RBRK810

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 14,867 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 99105471
- Condition: Underserviced
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT BRAKE FAILED ON TAXI WHICH LEAD TO AFT PROCEEDING INTO GRASS OFF TAXIWAY.  MX INSPECTED ACFT BRAKING SYS, SERVICED RT MASTER CYLINDER. ACFT RELEASED BACK TO SERVICE.
